COSAM » COSAM Faculty » Mathematics and Statistics » Asheber Abebe

Ash Abebe
Mathematics and Statistics

Research Areas: Statistics

Office: 208A Extension Hall

221 Parker Hall
Auburn, AL 36849-5319

Phone: (334) 844-6567



Ph.D, Western Michigan University
B.Sc, Addis Ababa University, Ethiopia

Professional Employment

Associate Professor, Department of Mathematics and Statistics, Auburn University
2007 - present
Assistant Professor, Department of Mathematics and Statistics, Auburn University
2002 - 2007
Post-doctoral Fellow, Department of Statistics, Stanford University
2002 - 2003

Honors and Awards

Alumni Achievement Award, Western Michigan University
Dean's Outstanding Outreach Award, College of Sciences and Mathematics, Auburn University
Graduate Faculty Mentorship Award, Auburn University

Professional Activities

Editorial Board: International Journal of African Development, 2011 - present
Manuscript Review:
Mathematical Reviews
The American Statistician
Journal of Nonparametric Statistics
Journal of the Royal Statistical Society
Journal of Statistical Computation and Simulation
Journal of Classification
Pharmaceutical Statistics
Australian and New Zealand Journal of Statistics
Masamu Program Steering Committee, 2011-present

Research and Teaching Interests

Nonparametric statistics, Discriminant analysis, order restricted and simultaneous interference, statistical computation, functional analysis.

Selected Publications

  1. Bindele, H. F. and Abebe, A. (2015+), Semi-parametric Rank Regression with Missing Responses. Journal of Multivariate Analysis, accepted. 
  2. Nguelifack, B. M., Kwessi, E. and Abebe, A. (2015), Generalized Signed-Rank Estimation for Nonlinear Models with Multidimensional Indices. Journal of Nonparametric Statistics,27, 2, 215-228. DOI:10.1080/10485252.2015.1029474
  3. Miakonkana, G. and Abebe, A. (2014). Iterative Rank Estimation for Generalized Linear Models. Journal of Statistical Planning and Inference, 151/152, 60-72. DOI:10.1016/j.jspi.2014.04.002
  4. Abebe, A. and McKean, J. W. (2013), Weighted Wilcoxon Estimators in Nonlinear Regression. Australian & New Zealand Journal of Statistics, 55, 401-420. DOI:10.1111/anzs.12046
  5. Kwessi, E. , De Souza, G. , Abebe, A.  and Aulaskari, R. (2013). Characterization of Lacunary Functions in Weighted Bergman-Besov-Lipschitz Spaces. Complex Variables and Elliptic Equations, 58, 2, 157-162. DOI:10.1080/17476933.2011.559544

Last updated: 06/16/2020